# SDR DHL9672015C

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WING CENTER SECTION INTERIOR STIFFENER, RBL 51 FS 740 CRACKED AT LOWER AREA.  REPLACED STIFFENER PER SRM 51-30-2, 34 INCHES LONG.
